# SDR GUU2008F00030

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9237 GHB/FLL, PILOT REPORTED FORWARD DOOR HARD TO PULL.  SERVICED AIRSTAIR DOOR SNUBBER.  (S)
